# SDR P5CA0401241

- Difficulty date: October 4, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 12,096 hours, 2,170 cycles
- Engine: Ge CF680C2*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 1267629
- Part serial: 11701
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

A/C RETURN TO BLOCK DUE TO EICAS MESSAGE FLAP PRIMARY, FLAP DRIVE FOLLOWED BY STATUS MESSAGE L/E MULTI DRIVE, FLAP SYSTEM MONITOR.  REPLACED NR 2 RIGHT HAND LED PDU & TESTED ELECTRICALLY NORMAL.
